# SDR NSVA20070002

- Difficulty date: December 30, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 23,081 hours, 35,113 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1303800057
- Part serial: W21861
- Condition: Unknown
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FO'S AIR SPEED READS 0 DURING TAKEOFF ROLL.  REPLACED FO'S AIRSPEED INDICATOR REF MM 31-10-00 PERFORMED PITOT/STATIC TEST REF W/C 34-11-01. OPS CHECK GOOD, PN: 130-380005-7, SN ON: W21642 (CANNED FROM N220 NR 2) SN OFF: W21861.
